# SDR USAASB97070

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PHL - FL 1593 - CAPTAIN REPORTED HE SHUT DOWN THE NR 1 ENGINE IN FLIGHT, AS A PRECAUTION, DUE TO LOW OIL QUANTITY, LOW OIL PRESSURE INDICATION OF 20 PSI AND LOW OIL PRESSURE LIGHT.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED AT PHL WITHOUT INCIDENT.  AIRCRAFT TAXIED TO GATE WITH NO PROBLEM.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE INSPECTED NR 1 ENGINE FOR OIL LEAK AND FOUND THE OIL INLET PRESSURE LINE TO THE FUEL OIL COOLER LEAKING.  REPLACED PACKING, P/N 4958836-501, AND FERRULE P/N 546689WE.  RAN NR 1 ENGINE.  NO LEAKS NOTED.  (M)
